Ibuprofen(Nurofen) side effects? Anyone else experience these?!


Ibuprofen(Nurofen) side effects? Anyone else experience these?

I had a toothache, that was later fixed, but during a period of about 5-6 days I was taking Nurofen Ibuprofen 200 mg(2)tablets about 3 times a day to ease the pain. The second day of taking them I began feeling other symptoms not common with toothaches such as feeling really nauseas, dizzy, weak and had no appetite. I thought these could be a by-product of the toothache but the odd thing is it would come in waves(the nausea and weakness). I stopped taking the tablets 3 days ago but the nausea, weakness, loss of appetite is still there. The odd thing is sometimes I feel like I'm getting better and sometimes it just creeps up on me again. The symptoms also include odd stool color(dark green).

My question is why does the symptoms continue after not using for 3 days? Could the Nurofen have caused some sort of permanent damage? I've never had any problems with anti-inflammatory meds in the past so I'm stumped. I saw there were side-effects for LONG-TERM use, but I only used for 5-6 days


5-6 days seems like a long time to me. The symptoms I've had are breathing and hearing difficulties and a slight depressive mood change. I'm not asthmatic, but perhaps have tendancies that way. I wouldnt recommend it for toothache unless you apply it topically rather than swallow it. Bonjela is pretty good though.

The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories